..Did anyone get left sided abdominal pain while trying to wean down off the Prednisone? I lowered from 40mg to 30 mg yesterday and have this intermittent ache-
I have the worst pain in my sides, abdomen, thighs and arms- ever since I started taking it! My doc had me start on 60 mg a day and go down every day by 10 mg. Today is the last day and I can’t wait for my body to heal!! Not only is the pain an issue, but I broke out like I haven’t since I was a teenager!! Big, painful zits all over my face and neck!! Also, I’ve been going to the bathroom (urinate) every hour for the last couple of days!! Ugh! I’m never taking this medication ever again!!!
Yes... all side effects and many more.
Prednisone is the kind of drug you hate to take...
Until you need it !!!
In the old days, the doses were not as high but prolonged.
Now the goal is to hit high and hard.
rather than to gradually build up.
This avoids the moon face, increased glucose levels (like in diabetes) and side effects as much as possible.
If you need to resort to prednisone,
You need to be committed and follow instructions carefully.
I was on it for asthma and a severe cough.
You are fortunate by the fact that you are tolerating the tapering.
It shows that it did it’s job.
A word of warning...
Depending on the length of time you were on it, you may have muscle weakness.
Don’t expect to jump up once the course is completed.
I had to drag my a.. around for a month!
Be good to yourself and slowly get back in to your previous lifestyle.
You may have a set back in the disease if you don’t pay attention to your body.
Btw... if you notice the year in the post you are commenting on, it may be better to start a new question.
You probably will get more responses in starting your own thread.
Take care of yourself
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 2 answers
Posted 3 Dec 2015 • 1 answer
Posted 15 Feb 2016 • 0 answers
Posted 12 Mar 2018 • 0 answers
Posted 25 Mar 2018 • 1 answer